RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1994, Issue 4, Pages 123–132 (Mi at3888)  

This article is cited in 1 scientific paper (total in 1 paper)

Adaptive and Robust Systems

Lowering the order of linear multidimensional systems with $H^{\infty}$ constrain

V. V. Dombrovskiĭ

Tomsk State University

Full text: PDF file (2282 kB)

English version:
Automation and Remote Control, 1994, 55:4, 560–567

Bibliographic databases:

Document Type: Article
UDC: 519.718
MSC: Primary 93B11; Secondary 93B36, 93C05

Received: 21.07.1993

Citation: V. V. Dombrovskiǐ, “Lowering the order of linear multidimensional systems with $H^{\infty}$ constrain”, Avtomat. i Telemekh., 1994, no. 4, 123–132; Autom. Remote Control, 55:4 (1994), 560–567

Citation in format AMSBIB
\Bibitem{Dom94}
\by V.~V.~Dombrovski{\v\i}
\paper Lowering the order of linear multidimensional systems with $H^{\infty}$ constrain
\jour Avtomat. i Telemekh.
\yr 1994
\issue 4
\pages 123--132
\mathnet{http://mi.mathnet.ru/at3888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289948}
\zmath{https://zbmath.org/?q=an:0851.93013}
\transl
\jour Autom. Remote Control
\yr 1994
\vol 55
\issue 4
\pages 560--567


Linking options:
  • http://mi.mathnet.ru/eng/at3888
  • http://mi.mathnet.ru/eng/at/y1994/i4/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zotov M.G., “Algorithm For Synthesizing Optimal Controllers of Given Complexity”, J. Comput. Syst. Sci. Int., 56:3 (2017), 343–350  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:57
    Full text:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019